# SDR FDEA201103020822

- Difficulty date: March 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 360 - 480 LBL 25.  REMOVED SEAT TRACK SECTION FROM BS 360 TO BS 480 LBL 25, FABRICATED SEAT TRACK   SECTION, LOCATED AND DRILLED, TREATED AND PRIMED, INSTALLED SEAT TRACK SECTION, INSTALLED SPLICES IAW SRM 53-10-2 FIG 7A AND SRM 53-10-5 FIG 1 AND SRM 51-30-2.
